×

zbMATH — the first resource for mathematics

Semimartingales and subharmonic functions. (English) Zbl 0059.12205

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. Brelot, Familles de Perron et problème de Dirichlet, Acta Litt. Sci. Szeged 9 (1939), 133 – 153 (French). · JFM 65.0418.03
[2] M. Brelot, Points irréguliers et transformations continues en théorie du potentiel, J. Math. Pures Appl. (9) 19 (1940), 319 – 337 (French). · JFM 66.0447.01
[3] M. Brelot, Sur le rôle du point à l’infini dans la théorie des fonctions harmoniques, Ann. Sci. École Norm. Sup. 61 (1944), 301 – 332 (French). · Zbl 0061.22801
[4] Marcel Brelot, Le problème de Dirichlet ”ramifié”, Ann. Univ. Grenoble. Sect. Sci. Math. Phys. (N.S.) 22 (1946), 167 – 200 (French). · Zbl 0061.22902
[5] Henri Cartan, Théorie du potentiel newtonien: énergie, capacité, suites de potentiels, Bull. Soc. Math. France 73 (1945), 74 – 106 (French). · Zbl 0061.22609
[6] Henri Cartan, Théorie générale du balayage en potentiel newtonien, Ann. Univ. Grenoble. Sect. Sci. Math. Phys. (N.S.) 22 (1946), 221 – 280 (French). · Zbl 0061.22701
[7] J. L. Doob, Stochastic processes, John Wiley & Sons, Inc., New York; Chapman & Hall, Limited, London, 1953. · Zbl 0053.26802
[8] A. Dvoretzky, P. Erdös, and S. Kakutani, Double points of paths of Brownian motion in \?-space, Acta Sci. Math. Szeged 12 (1950), no. Leopoldo Fejér et Frederico Riesz LXX annos natis dedicatus, Pars B, 75 – 81. · Zbl 0036.09001
[9] B. Hostinsky, Sur une équation fonctionnelle considérée par Chapman et par Kolmogoroff, C. R. (Doklady) Acad. Sci. URSS (N.S.) vol. 2 (1934) pp. 393-397. · Zbl 0009.26302
[10] Shizuo Kakutani, On Brownian motions in \?-space, Proc. Imp. Acad. Tokyo 20 (1944), 648 – 652. · Zbl 0063.03106
[11] Shizuo Kakutani, Two-dimensional Brownian motion and harmonic functions, Proc. Imp. Acad. Tokyo 20 (1944), 706 – 714. · Zbl 0063.03107
[12] P. Lévy, L’addition des variables aléatoires définies sur une circonférence, Bull. Soc. Math. France vol. 67 (1939) pp. 1-41. · JFM 65.1346.01
[13] Paul Lévy, Le mouvement brownien plan, Amer. J. Math. 62 (1940), 487 – 550 (French). · JFM 66.0619.02 · doi:10.2307/2371467 · doi.org
[14] J. E. Littlewood, Mathematical Notes (8); on functions subharmonic in a circle (II), Proc. London Math. Soc. (2) vol. 28 (1928) pp. 383-394. · JFM 54.0516.04
[15] I. Privalov, Boundary functions of the theory of harmonic and subharmonic functions in space, Rec. Math. (Mat. Sbornik) N.S. vol. 3 (45) (1938) pp. 3-25.
[16] J. L. Snell, Applications of martingale system theorems, Trans. Amer. Math. Soc. 73 (1952), 293 – 312. · Zbl 0048.11402
[17] Elmer Tolsted, Limiting values of subharmonic functions, Proc. Amer. Math. Soc. 1 (1950), 636 – 647. · Zbl 0039.32403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.